CSN Login
Members Online: 17

Any evoxac users?

bebe
Posts: 3
Joined: Apr 2002

I had neutron radiation treatment in january to treat adenoid cystic carcenoma. Now, I take evoxac (4-5 pills/day) to help with the dry mouth. Even though I am almost 3 months out of treatment, I still battle nausea almost every day. The doctors say there is no reason for it, but I wonder if the evoxac is to blame. It is the only thing that makes sense. My doctors say no, but I am wondering if anyone else has had this experience.

ilevin
Posts: 25
Joined: Mar 2001

I took 3 pills/day of Evoxac for over 2 months. Prior to that I was on a few months of Salagen. We tried the Evoxac to see if it gave me more relief. I did not have a problem with nausea but in my opinion that doesn't mean that your nausea isn't connected to it. I find that the doctors are too quick to dismiss patient symptoms if the symptoms don't fit the doctors expectations. I have read several posts from others saying that Salagen created very bad stomach upset. Neither drug seemed to affect me that way but I'm now off of both to see if they were really making any difference in terms of saliva.
ilene

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network